# SDR USAA061045

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 17,138 hours, 17,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER AFT CORNER CRACKED.  DAMAGE CUT OUT, REPAIR DOUBLER INSTALLED PER SRM 52-10-00 & EA 57732A, DEFECT SIZE: 3 INCHES.
